# SDR 8HBR20220228041

- Difficulty date: January 19, 2022
- Submitted: February 28, 2022
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N924SH
- Make and model: Robsin R22BETA
- Aircraft serial: 3871
- Aircraft time: 8,158 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: None
- Part number: B1741
- Part serial: NA
- Condition: Cracked
- Part time: 2,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE COOLING FAN WHEEL WAS REMOVED TO FACILITATE OTHER MAINTENANCE AND A CRACK WAS FOUND ON THE FAN AT A BALANCE BOLT HOLE.
